Pacific Journal of Mathematics

Ritt schemes and torsion theory.

Alexandru Buium

Article information

Pacific J. Math., Volume 98, Number 2 (1982), 281-293.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13N05: Modules of differentials
Secondary: 13D30: Torsion theory [See also 13C12, 18E40] 14A15: Schemes and morphisms


Buium, Alexandru. Ritt schemes and torsion theory. Pacific J. Math. 98 (1982), no. 2, 281--293.

Export citation


  • [1] P. Blum, Complete models of differential fields, Trans. Amer. Math. Soc, 137 (1969), 309-325.
  • [2] A. Grothendieck, Sur quelques points d'algebre homologique, Tohoku Math. J., 9 (1957), 119-221.
  • [3] R. Hartshorne, Algebraic Geometry, Springer Verlag, 1977.
  • [4] I. Kaplanski, An introduction to differential algebra, Hermann, Paris, 1957.
  • [5] W. Keigher, Adjunction and comonads in differential algebra, Pacific J. Math., 59 (1975), 99-112. Qm 1PrimeDifferentialIdeals in DifferentialRings,Contributions to algebra: A Collection of Papers Dedicated to Ellis Kolchin; Bass, Cassidy, Kovacic (eds.), Academic Press, New York, 1977.
  • [7] W. Keigher, On the quasi-affne scheme of a differential ring, to appear.
  • [8] E. Kolchin, Differential Algebra and Algebraic Groups, Academic Press, New York, 1973.
  • [9] H. Matsumura, Commutative Algebra, W. A. Benjamin Co., New York, 1970.
  • [10] N. Radu, Sur la decomposition primaire differentiels, Rev. Roumaine Math. Pures Appl., Vol. 16, 9 (1971).
  • [11] B. Stenstrom, Rings and modules of quotients, Lecture Notes in Mathematics, Vol. 237, Springer Verlag, Berlin, 1971.